Show simple item record

dc.contributor.authorDalfó Simó, Cristina
dc.contributor.authorFiol Mora, Miquel Àngel
dc.contributor.authorKoolen, Jack
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2018-07-20T07:34:34Z
dc.date.available2018-07-20T07:34:34Z
dc.date.issued2018-07
dc.identifier.citationDalfo, C., Fiol, M., Koolen, J. The spectral excess theorem for graphs with few eigenvalues whose distance-2 or distance-1-or-2 graph is strongly regular. "Linear and multilinear algebra", Juliol 2018, vol. 67, núm. 12, p. 2373-2381.
dc.identifier.issn0308-1087
dc.identifier.urihttp://hdl.handle.net/2117/119639
dc.descriptionThis is an Accepted Manuscript of an article published by Taylor & Francis Group in Linear and multilinear algebra on july 2018, available online at: http://www.tandfonline.com/10.1080/03081087.2018.1491944.
dc.description.abstractWe study regular graphs whose distance-2 graph or distance-1-or-2 graph is strongly regular. We provide a characterization of such graphs G (among regular graphs with few distinct eigenvalues) in terms of the spectrum and the mean number of vertices at maximal distance d from every vertex, where d+ 1 is the number of different eigenvalues of G. This can be seen as another version of the so-called spectral excess theorem, which characterizes in a similar way those regular graphs that are distance-regular.
dc.language.isoeng
dc.publisherTaylor & Francis
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Teoria de grafs
dc.subject.lcshGraph theory
dc.subject.otherDistance-regular graph
dc.subject.otherdistance-2 graph
dc.subject.otherspectrum
dc.subject.otherpredistance polynomials.
dc.titleThe spectral excess theorem for graphs with few eigenvalues whose distance-2 or distance-1-or-2 graph is strongly regular
dc.typeArticle
dc.subject.lemacGrafs, Teoria de
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.identifier.doi10.1080/03081087.2018.1491944
dc.relation.publisherversionhttps://www.tandfonline.com/doi/abs/10.1080/03081087.2018.1491944
dc.rights.accessOpen Access
local.identifier.drac23260875
dc.description.versionPostprint (author's final draft)
dc.relation.projectidinfo:eu-repo/grantAgreement/EC/H2020/734922/EU/Combinatorics of Networks and Computation/CONNECT
local.citation.authorDalfo, C.; Fiol, M.; Koolen, J.
local.citation.publicationNameLinear and multilinear algebra
local.citation.volume67
local.citation.number12
local.citation.startingPage2373
local.citation.endingPage2381


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain